# SDR SIMA20171212010

- Difficulty date: December 12, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossmember
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CROSSMEMBER CORRODED BETWEEN FRAMES 24-25.  REMOVED AND REPLACED THE CENTER AISLE CROSSMEMBER IAW SRM 51-40-02,  SRM 51-20-01, AND ETN-EM-53-241.
